MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM DRIVE ACQUA IMPLANT 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.686
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104)
Date of Event 01/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 2 months after the dental implant was placed in ada site 3 in the patient's mouth, the implant did not achieve osseointegration.The clinician noted the implant's mobility and the patient's pain and poor hygiene.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.
 
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system that is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description

Brand Name
CM DRIVE ACQUA IMPLANT 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8597447
Report Number3008261720-2019-01925
Device Sequence Number16577189
Product Code DZE
UDI-Device Identifier07899878016878
UDI-Public07899878016878
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
Report Date (Section F) 04/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/06/2019
Device Catalogue Number140.686
Device Lot Number116880I
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/09/2019
Device Age1 MO
Event Location Other
Date Report to Manufacturer04/16/2019
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer06/21/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;